Alert archive / Florida / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 52, NWS Melbourne, FL
NWS Melbourne, FL issued this severe thunderstorm warning at Jul 4, 2015, 5:21 PM EDT for Lake County, Volusia County, Florida. It was in force for 54 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 4, 2015, 5:21 PM EDT (21:21 UTC)
- Expired
- Jul 4, 2015, 6:15 PM EDT
- In force
- 54 min
- Issued by
- NWS Melbourne, FL
- Area
- Storm-based polygon
Counties Lake County, FL, Volusia County, FL
The radar
The Melbourne radar (KMLB), 123 km from the middle of the area, began a volume at 21:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cape Canaveral, FL (KXMR), launched 12:00Z, 9.4 hours before the alert went out and 107 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 303 J/kg
- Mixed-layer CIN
- -97 J/kg
- Mixed-layer LCL
- 1284 m above ground
- 0-6 km bulk shear
- 2 kt
- 0-1 km storm-relative helicity
- -12 m²/s²
- 0-3 km storm-relative helicity
- -8 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
626 WUUS52 KMLB 042121 SVRMLB FLC069-127-042215- /O.NEW.KMLB.SV.W.0052.150704T2121Z-150704T2215Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE MELBOURNE FL 521 PM EDT SAT JUL 4 2015 THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHEASTERN LAKE COUNTY IN EAST CENTRAL FLORIDA... WEST CENTRAL VOLUSIA COUNTY IN EAST CENTRAL FLORIDA... * UNTIL 615 PM EDT * AT 520 PM EDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 7 MILES SOUTHWEST OF DELEON SPRINGS. THIS STORM WAS NEARLY STATIONARY AND WAS INCREASING IN BOTH SIZE AND INTENSITY. * LOCATIONS IMPACTED INCLUDE... NEAR DELAND...ORANGE CITY...LAKE HELEN...CASSIA AND PAISLEY. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL... DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. && LAT...LON 2886 8150 2899 8162 2919 8136 2900 8119 TIME...MOT...LOC 2120Z 237DEG 3KT 2903 8142 $$ DWS
1 follow-up statement
732
WWUS52 KMLB 042142
SVSMLB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
542 PM EDT SAT JUL 4 2015
FLC127-042147-
/O.CAN.KMLB.SV.W.0052.000000T0000Z-150704T2215Z/
VOLUSIA FL-
542 PM EDT SAT JUL 4 2015
...THE SEVERE THUNDERSTORM WARNING FOR WEST CENTRAL VOLUSIA COUNTY IS
CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING FOR PARTS OF
VOLUSIA COUNTY IS NO LONGER THREATENING THE AREA. THEREFORE THE
WARNING HAS BEEN CANCELLED.
LAT...LON 2886 8150 2899 8162 2909 8149 2892 8136
TIME...MOT...LOC 2137Z 237DEG 3KT 2904 8141
$$
FLC069-042215-
/O.CON.KMLB.SV.W.0052.000000T0000Z-150704T2215Z/
LAKE FL-
542 PM EDT SAT JUL 4 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM EDT
FOR NORTHEASTERN LAKE COUNTY...
AT 537 PM EDT...DOPPLER RADAR CONTINUED TO INDICATE SEVERE
THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60
MPH. THESE STORMS WERE LOCATED NEAR PAISLEY AND JUST NORTH OF
ALTOONA. THE STORMS WERE NEARLY STATIONARY.
LOCATIONS IMPACTED INCLUDE...CASSIA...PAISLEY...LAKE MACK-FOREST
HILLS...FOREST HILLS AND LAKE KATHRYN.
OTHER STRONG STORMS WERE LOCATED NEAR UMATILLA...TAVARES...AND JUST
EAST OF LEESBURG.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN
INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.
&&
LAT...LON 2886 8150 2899 8162 2909 8149 2892 8136
TIME...MOT...LOC 2137Z 237DEG 3KT 2904 8141
$$
DWSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Melbourne, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 4, 3:21 PM EDT, 2 hours earlier.
Area forecast discussion, Jul 4, 3:21 PM EDT, 2 hours before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MELBOURNE FL 321 PM EDT SAT JUL 4 2015 .DISCUSSION... CURRENT-TONIGHT...THE EAST COAST SEA BREEZE HAS FORMED AND WAS PUSHING INLAND WELL PAST INTERSTATE 95 AND SHOULD REACH WELL WEST OF INTERSTATE 4/LAKE COUNTY BY LATE AFTERNOON/EARLY EVENING. AS THE SEA BREEZE PUSHES INLAND IT TRIGGERED ISOLATED SHOWERS AND STORMS AT THE COAST AND 20 TO 40 POP WELL INLAND. THE CURRENT 20 POP COASTAL AND 30 POP INTERIOR FOR THIS EVENING LOOKS GOOD. THE SOUTHERLY FLOW AND SLOW TO DISSIPATE CLOUD COVER LOWS IN THE MID 70S LOOKS REASONABLE. SUNDAY... DEEP SOUTHERLY FLOW ABOVE THE SURFACE IS PULLING MOIST AIR MASS NORTHWARD WITH 60 TO 80 PERCENT RELATIVE HUMIDITY THROUGH 300MB. GFS TIME CROSS SECTION FOR SUNDAY AFTERNOON SHOWING WEAK VALUES FOR BOTH THE OMEGA AND VORTICITY FIELD. CURRENT 20 POP COASTAL WHERE THE SEA BREEZE WILL HAVE PUSHED WEST OF AND A 30 POP FOR THE INTERIOR LOOKS GOOD DUE TO EAST AND WEST COAST SEA BREEZES AND OUTFLOW BOUNDARY COLLISIONS MID TO LATE AFTERNOON. THE INTERIOR SHOULD REACH THE LOW 90S BEFORE ANY SEA BREEZES REACH INLAND AND THE UPPER 80S AT THE COAST WHERE THE SEA BREEZES WILL PUSHED WEST OF THE AREA LATE AFTERNOON. SUNDAY NIGHT...STORMS AND SHOWERS OVER THE INTERIOR LINGER WELL PAST SUNSET AS BOUNDARY COLLISIONS ARE SLOW TO WIND DOWN IN THE MOIST ATMOSPHERE. LOWS IN THE MID 70S. MONDAY-TUESDAY...MID LEVEL TROUGH WILL LINGER OVER THE SOUTHEASTERN U.S. TROUGH EARLY MONDAY THEN SLOW LIFT NORTHEAST TOWARD NEW ENGLAND. SURFACE RIDGE MOVES LITTLE AS IT REMAIN PARKED OVER THE CENTRAL FLORIDA PENINSULA. OUTSIDE OF DAILY LOW LEVEL WIND PATTERN/SEA BREEZE FORMATION AND MOVING INLAND WINDS REMAIN SOUTHEAST TO SOUTH. SOUTHEAST TO SOUTH WINDS OVER THE ...LIFTING OUT AS MID LEVEL RIDGING BUILDS IN THEREAFTER. THE SFC RIDGE AXIS WILL REMAIN OVER THE CTRL PENINSULA WITH LGT SWRLY STEERING FLOW SUN BECOME A VERY LIGHT/CHAOTIC SRLY DRIFT MON-TUE. POPS REMAIN 50 COAST/60 NORTH/INLAND DROPPING BY 10 PCT ON TUE. TEMPS PRETTY CLOSE TO CLIMO...MAXES 89-90F ALONG THE COAST AND L90S INLAND...MINS WITHIN A DEGREE OR TWO OF 75F. PREVIOUS DISCUSSION WED-FRI...THE TUTT LOW WHICH WAS MENTIONED IN THE XTD PORTION OF FRI'S DISCUSSION WILL START OFF LOCATED OVER THE CENTRAL BAHAMAS ON WEDNESDAY MORNING. GLOBAL MODEL GUIDANCE IS NOW IN AGREEMENT SHOWING A MUCH STRONGER MID LEVEL RIDGE REBUILDING FROM THE WRN ATLC ACROSS THE SRN CONUS. THIS IN TURN IS PROGGED TO SHUNT THE TUTT LOW TOWARD THE WSW AND INTO THE FL STRAITS WHILST DEFORMING IT. WE WILL STILL BE LOOKING AT A WARMING/DRYING TREND WITH POPS LOWERING COURTESY OF THE AFOREMENTIONED RIDGE. BY SAT...A SHORT WAVE TROUGH DIGS SEWD ACROSS THE ERN CONUS AND TOWARD THE WRN ATLC. THIS ERODES THE MEAN RIDGE OVER FL...LEADING TO A LOW LEVEL TROUGH DEVELOPING OVER THE SERN CONUS. INCREASING SWRLY COMPONENT TO THE LOW LEVEL FLOW COUPLED WITH HIGHER MEAN MOISTURE SAGGING INTO THE PENINSULA FROM THE NORTH SHOULD EVENTUALLY SPELL AN INCREASING TREND IN POPS...BUT TO WHAT EXTENT THIS FAR OUT (DAY 7-8) REMAINS A BIT UNCERTAIN. && .AVIATION... TIL 05/04Z AREAS OF MVFR KMCO WEST VCTS THEN VFR. OVERNIGHT-MONDAY MORNING...VFR TIL 05/16Z THEN MVFR COASTAL AS SEA BREEZES FORM AND PUSH INLAND. COASTAL SITES KCOF SOUTH OVC VFR 05/18Z-05/04Z. AWAY FROM THE COAST...VFR TIL 05/20Z THEN AREAS MVFR VCTS 05/20Z-06/02Z...BKN-OVC VFR 06/02Z-06/06Z THEN SCT VFR. && .MARINE... TONIGHT-WED NIGHT...SURFACE/LOW LEVEL RIDGE AXIS REMAINS OVER THE SOUTHERN HALF OF THE COASTAL WATERS. THIS WILL REST IN A CONTINUED LIGHT SOUTH TO SOUTHEAST FLOW OVER THE NORTH/SOUTHERN WATERS RESPECTIVELY. SEA BREEZES START BY LATE MORNING/NOON SOUTH OF CAPE CANAVERAL AND BY MID AFTERNOON NORTH OF THE CAPE. THU...SURFACE/LOW LEVEL RIDGE AXIS LIFTS NORTH OF CAPE CANAVERAL. WINDS SHIFT TO THE EAST SOUTH OF THE CAPE AND EAST SOUTHEAST NORTH OF THE CAPE. DEEPENING ONSHORE FLOW RESULTS IN SEA BREEZES FORMING AND COMING ASHORE BY NOON. && .PRELIMINARY POINT TEMPS/POPS... DAB 73 90 74 90 / 20 60 20 60 MCO 75 94 75 93 / 30 60 20 60 MLB 75 89 76 89 / 20 50 20 60 VRB 75 90 74 91 / 20 50 20 50 LEE 77 94 76 93 / 30 60 20 60 SFB 75 94 75 93 / 30 60 20 60 ORL 76 93 76 92 / 30 60 20 60 FPR 74 90 73 91 / 20 50 20 50 && .MLB WATCHES/WARNINGS/ADVISORIES... FL...NONE. AM...NONE. && IMPACT WX...KELLY FORECASTS...WIMMER
Hazardous weather outlook, Jul 4, 11:10 AM EDT, 6 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MELBOURNE FL 1110 AM EDT SAT JUL 4 2015 AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141- 144-147-042200- FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 0-20 NM-VOLUSIA- BREVARD COUNTY LINE TO SEBASTIAN INLET 0-20 NM- SEBASTIAN INLET TO JUPITER INLET 0-20 NM-FLAGLER BEACH TO VOLUSIA- BREVARD COUNTY LINE 20-60 NM-VOLUSIA- BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM- SEBASTIAN INLET TO JUPITER INLET 20-60 NM-INLAND VOLUSIA COUNTY- NORTHERN LAKE COUNTY-ORANGE-SEMINOLE-SOUTHERN BREVARD COUNTY- OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN- COASTAL VOLUSIA COUNTY-SOUTHERN LAKE COUNTY- NORTHERN BREVARD COUNTY- 1110 AM EDT SAT JUL 4 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA. .DAY ONE...TODAY AND TONIGHT. .THUNDERSTORM IMPACT... THE EAST COAST SEA BREEZE HAS ALREADY FORMED LATE THIS MORNING ALONG THE COAST SOUTH OF THE CAPE...AND WILL DEVELOP SHORTLY NORTH OF THE CAPE. SCATTERED SHOWERS AND LIGHTNING STORMS ARE EXPECTED TO FORM ALONG THE SEA BREEZE BOUNDARY WITH STORM MOTION TO THE NORTH-NORTHWEST AT 5 TO 10 MPH. STORMS WILL BECOME NUMEROUS ALONG AND WEST OF THE FLORIDA TURNPIKE AS THE SEA BREEZE PUSHES INLAND. STORMS MAY BECOME STRONG ALONG AND NORTH OF THE I-4 CORRIDOR AS THE WEST COAST SEA BREEZE PUSHES INTO THE INTERIOR AND MERGES WITH THE EAST COAST BREEZE TOWARD EVENING. THESE LATE DAY STORMS SHOULD PROPAGATE TOWARD THE EAST OR SOUTHEAST. THE STRONGEST STORMS WILL BE CAPABLE OF PRODUCING FREQUENT CLOUD TO GROUND LIGHTNING...WIND GUSTS OVER 50 MPH AND SMALL HAIL. .MARINE THUNDERSTORM GUST IMPACT... SCATTERED LIGHTNING STORMS WILL DEVELOP ACROSS THE FLORIDA PENINSULA THIS AFTERNOON. A FEW STORMS MAY BECOME STRONG BY LATE AFTERNOON AS THE EAST AND WEST COAST SEA BREEZES MERGE AND INTERACT...ESPECIALLY ALONG AND NORTH OF THE I-4 CORRIDOR. WIND GUSTS IN EXCESS OF 40 KNOTS WILL BE POSSIBLE. BOATERS ARE URGED TO KEEP AN EYE TO THE SKY FOR APPROACHING WEATHER AND TO SEEK SAFE HARBOR BEFORE THE STORMS ARE IN YOUR AREA. .RIP CURRENT IMPACT... A LONG PERIOD SWELL WILL COMBINE WITH A HIGH ASTRONOMICAL TIDE TO PRODUCE A MODERATE RIP CURRENT THREAT ALONG AREA BEACHES TODAY. THE THREAT WILL BE HIGHEST AFTER 1:30 PM DUE TO TIDAL EFFECTS. ALWAYS SWIM WITHIN SIGHT OF A LIFEGUARD AND NEVER SWIM ALONE. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. SCATTERED LIGHTNING STORMS ARE FORECAST EACH AFTERNOON AND EVENING THROUGH THE HOLIDAY WEEKEND AND INTO THE MIDDLE OF NEXT WEEK. THERE WILL BE A POTENTIAL FOR THUNDERSTORMS TO MOVE OFFSHORE DURING THE LATE AFTERNOONS AND EARLY EVENINGS. THE PRIMARY THREATS WILL BE FREQUENT CLOUD TO GROUND LIGHTNING AND LOCAL GUSTY WINDS. .SPOTTER INFORMATION STATEMENT... SPOTTERS ACROSS INTERIOR PORTIONS OF EAST CENTRAL FLORIDA ARE REQUESTED TO MONITOR THE WEATHER AND SELF ACTIVATE IF NEEDED. KELLY/BRAGAW
In the hours before
Special weather statement, Jul 4, 1:49 PM EDT, 3 hours 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
149 PM EDT SAT JUL 4 2015
FLZ047-054-041815-
SOUTHERN BREVARD COUNTY FL-INDIAN RIVER FL-
149 PM EDT SAT JUL 4 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN BREVARD AND NORTH
CENTRAL INDIAN RIVER COUNTIES UNTIL 215 PM EDT...
AT 148 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
FELLSMERE...MOVING NORTH AT 15 MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
PALM BAY...FELLSMERE...MALABAR...GRANT VALKARIA AND BAREFOOT BAY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE PRIMARY THREATS WILL BE CLOUD TO GROUND LIGHTNING AND STRONG WIND
GUSTS...WHICH CAN CAUSE UNSECURED OBJECTS TO BLOW AROUND...SNAP TREE
LIMBS...CAUSE POWER OUTAGES OR CAPSIZE SMALL BOATS. HEAVY RAINFALL
WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE
STORM PASSES.
BOATERS SHOULD BE AWARE THAT STRONG WIND GUSTS SOMETIMES OCCUR WELL
AWAY FROM THE HEAVY RAIN AND LIGHTNING ASSOCIATED WITH STORMS.
HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...WHICH WILL REDUCE
VISIBILITY AND MAY LEAD TO TEMPORARY FLOODING OF LOW LYING AND POOR
DRAINAGE AREAS. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE SEVERAL MILES AWAY FROM A THUNDERSTORM. SEEK
SHELTER INSIDE A BUILDING OR VEHICLE. OPEN SHELTERS FOUND IN PARKS...
ON BEACHES OR GOLF COURSES OFFER NO PROTECTION FROM THE DANGERS OF
LIGHTNING.
&&
LAT...LON 2790 8047 2791 8048 2791 8049 2792 8049
2791 8052 2785 8049 2776 8053 2778 8070
2806 8072 2804 8058 2796 8054 2796 8051
2799 8052 2804 8055 2804 8054
TIME...MOT...LOC 1748Z 188DEG 13KT 2784 8061
KELLYSpecial weather statement, Jul 4, 2:34 PM EDT, 2 hours 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
234 PM EDT SAT JUL 4 2015
FLZ053-041930-
OSCEOLA FL-
234 PM EDT SAT JUL 4 2015
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL AND EASTERN OSCEOLA
COUNTY UNTIL 330 PM EDT...
AT 232 PM EDT...DOPPLER RADAR WAS TRACKING AN IMMINENT COLLISION
BETWEEN THE SEA BREEZE AND OUTFLOW BOUNDARIES BETWEEN HOLOPAW AND
KENANSVILLE. STRONG STORMS ARE EXPECTED TO DEVELOP AS A RESULT OF
THE COLLISION SHORTLY. STORM MOTION WILL BE SLOW AND ERRATIC.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
LAKE MARIAN...HOLOPAW...NARCOOSSEE...KENANSVILLE AND HARMONY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE PRIMARY THREATS WILL BE CLOUD TO GROUND LIGHTNING AND STRONG WIND
GUSTS...WHICH CAN CAUSE UNSECURED OBJECTS TO BLOW AROUND...SNAP TREE
LIMBS...CAUSE POWER OUTAGES OR CAPSIZE SMALL BOATS. HEAVY RAINFALL
WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE
STORM PASSES.
BOATERS SHOULD BE AWARE THAT STRONG WIND GUSTS SOMETIMES OCCUR WELL
AWAY FROM THE HEAVY RAIN AND LIGHTNING ASSOCIATED WITH STORMS.
HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...WHICH WILL REDUCE
VISIBILITY AND MAY LEAD TO TEMPORARY FLOODING OF LOW LYING AND POOR
DRAINAGE AREAS. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE SEVERAL MILES AWAY FROM A THUNDERSTORM. SEEK
SHELTER INSIDE A BUILDING OR VEHICLE. OPEN SHELTERS FOUND IN PARKS...
ON BEACHES OR GOLF COURSES OFFER NO PROTECTION FROM THE DANGERS OF
LIGHTNING.
&&
LAT...LON 2834 8124 2835 8087 2768 8088 2769 8115
2771 8115 2774 8116 2775 8118 2778 8119
2782 8121 2784 8123 2785 8126
TIME...MOT...LOC 1832Z 001DEG 0KT 2811 8106
KELLYSpecial weather statement, Jul 4, 3:29 PM EDT, 1 hour 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
329 PM EDT SAT JUL 4 2015
FLZ045-046-141-147-042015-
NORTHERN BREVARD COUNTY FL-ORANGE FL-COASTAL VOLUSIA COUNTY FL-
SEMINOLE FL-
329 PM EDT SAT JUL 4 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN BREVARD...EAST
CENTRAL ORANGE...SOUTHEASTERN VOLUSIA AND EASTERN SEMINOLE COUNTIES
UNTIL 415 PM EDT...
AT 326 PM EDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS NEAR
MIMS AND THE TOWN OF CHRISTMAS...MOVING NORTH AT 10 TO 15 MPH.
ADDITIONAL STORMS WERE DEVELOPING IN THE VICINITY.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
TITUSVILLE...OVIEDO...WEDGEFIELD...GENEVA AND CHRISTMAS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE PRIMARY THREATS WILL BE CLOUD TO GROUND LIGHTNING AND STRONG WIND
GUSTS...WHICH CAN CAUSE UNSECURED OBJECTS TO BLOW AROUND...SNAP TREE
LIMBS...CAUSE POWER OUTAGES OR CAPSIZE SMALL BOATS. HEAVY RAINFALL
WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE
STORM PASSES.
BOATERS SHOULD BE AWARE THAT STRONG WIND GUSTS SOMETIMES OCCUR WELL
AWAY FROM THE HEAVY RAIN AND LIGHTNING ASSOCIATED WITH STORMS.
HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...WHICH WILL REDUCE
VISIBILITY AND MAY LEAD TO TEMPORARY FLOODING OF LOW LYING AND POOR
DRAINAGE AREAS. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE SEVERAL MILES AWAY FROM A THUNDERSTORM. SEEK
SHELTER INSIDE A BUILDING OR VEHICLE. OPEN SHELTERS FOUND IN PARKS...
ON BEACHES OR GOLF COURSES OFFER NO PROTECTION FROM THE DANGERS OF
LIGHTNING.
&&
LAT...LON 2881 8107 2883 8107 2881 8080 2876 8081
2878 8081 2878 8083 2880 8084 2880 8085
2866 8082 2844 8085 2846 8113 2879 8115
2879 8114 2880 8113 2882 8113
TIME...MOT...LOC 1926Z 182DEG 15KT 2866 8098
SHARPSpecial weather statement, Jul 4, 3:39 PM EDT, 1 hour 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
339 PM EDT SAT JUL 4 2015
FLZ053-058-042015-
OSCEOLA FL-OKEECHOBEE FL-
339 PM EDT SAT JUL 4 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN OSCEOLA AND NORTH
CENTRAL OKEECHOBEE COUNTIES UNTIL 415 PM EDT...
AT 336 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR THE KISSIMMEE PRARIE PRESERVE...SOUTH OF LAKE MARIAN. THIS
STORM WAS NEARLY STATIONARY. OTHER STRONG STORMS WERE DEVELOPING IN
THE AREA AND DRIFTING GENERALLY NORTH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE PRIMARY THREATS WILL BE CLOUD TO GROUND LIGHTNING AND STRONG WIND
GUSTS...WHICH CAN CAUSE UNSECURED OBJECTS TO BLOW AROUND...SNAP TREE
LIMBS...CAUSE POWER OUTAGES OR CAPSIZE SMALL BOATS. HEAVY RAINFALL
WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE
STORM PASSES.
BOATERS SHOULD BE AWARE THAT STRONG WIND GUSTS SOMETIMES OCCUR WELL
AWAY FROM THE HEAVY RAIN AND LIGHTNING ASSOCIATED WITH STORMS.
HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...WHICH WILL REDUCE
VISIBILITY AND MAY LEAD TO TEMPORARY FLOODING OF LOW LYING AND POOR
DRAINAGE AREAS. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 2758 8113 2764 8114 2766 8113 2766 8114
2769 8115 2771 8115 2774 8116 2775 8118
2776 8118 2776 8117 2778 8119 2785 8094
2757 8092
TIME...MOT...LOC 1936Z 174DEG 2KT 2767 8111
SHARPSpecial weather statement, Jul 4, 4:55 PM EDT, 26 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MELBOURNE FL 455 PM EDT SAT JUL 4 2015 FLZ041-141-042200- INLAND VOLUSIA COUNTY FL-COASTAL VOLUSIA COUNTY FL- 455 PM EDT SAT JUL 4 2015 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL VOLUSIA COUNTY UNTIL 600 PM EDT... AT 452 PM EDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS NEAR LAKE HELEN. THESE STORMS WERE NEARLY STATIONARY BUT DID SHOW A SLOW DRIFT TO THE NORTHEAST AT TIMES. WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE AND OTHER STORMS DEVELOPING IN THE VICINITY. LOCATIONS IMPACTED INCLUDE... DELTONA...PORT ORANGE...DELAND...NEW SMYRNA BEACH...AND LOCATIONS JUST WEST OF DAYTONA BEACH AND THE SPEEDWAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... THE PRIMARY THREATS WILL BE CLOUD TO GROUND LIGHTNING AND STRONG WIND GUSTS...WHICH CAN CAUSE UNSECURED OBJECTS TO BLOW AROUND...SNAP TREE LIMBS...CAUSE POWER OUTAGES OR CAPSIZE SMALL BOATS. HEAVY RAINFALL WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE STORM PASSES. BOATERS SHOULD BE AWARE THAT STRONG WIND GUSTS SOMETIMES OCCUR WELL AWAY FROM THE HEAVY RAIN AND LIGHTNING ASSOCIATED WITH STORMS. HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...WHICH WILL REDUCE VISIBILITY AND MAY LEAD TO TEMPORARY FLOODING OF LOW LYING AND POOR DRAINAGE AREAS. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 2889 8116 2908 8136 2929 8111 2896 8093 TIME...MOT...LOC 2052Z 197DEG 2KT 2903 8120 DWS
Special weather statement, Jul 4, 5:17 PM EDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
517 PM EDT SAT JUL 4 2015
FLZ041-044-144-042215-
NORTHERN LAKE COUNTY FL-SOUTHERN LAKE COUNTY FL-
INLAND VOLUSIA COUNTY FL-
517 PM EDT SAT JUL 4 2015
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL LAKE AND WEST CENTRAL
VOLUSIA COUNTIES UNTIL 615 PM EDT...
AT 514 PM EDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS NEAR
DELEON SPRINGS. OTHER STRONG STORMS WERE RAPIDLY DEVELOPING FROM
NEAR LEESBURG...TO UMATILLA...TO NEAR PAISLEY. THESE STORMS WERE
NEARLY STATIONARY BUT WILL ACQUIRE A SLOW DRIFT TO THE NORTHEAST.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
DELTONA...DELAND...LEESBURG...EUSTIS AND TAVARES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE PRIMARY THREATS WILL BE CLOUD TO GROUND LIGHTNING AND STRONG WIND
GUSTS...WHICH CAN CAUSE UNSECURED OBJECTS TO BLOW AROUND...SNAP TREE
LIMBS...CAUSE POWER OUTAGES OR CAPSIZE SMALL BOATS. HEAVY RAINFALL
WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE
STORM PASSES.
BOATERS SHOULD BE AWARE THAT STRONG WIND GUSTS SOMETIMES OCCUR WELL
AWAY FROM THE HEAVY RAIN AND LIGHTNING ASSOCIATED WITH STORMS.
HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...WHICH WILL REDUCE
VISIBILITY AND MAY LEAD TO TEMPORARY FLOODING OF LOW LYING AND POOR
DRAINAGE AREAS. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE SEVERAL MILES AWAY FROM A THUNDERSTORM. SEEK
SHELTER INSIDE A BUILDING OR VEHICLE. OPEN SHELTERS FOUND IN PARKS...
ON BEACHES OR GOLF COURSES OFFER NO PROTECTION FROM THE DANGERS OF
LIGHTNING.
&&
LAT...LON 2896 8193 2896 8166 2905 8166 2905 8164
2907 8164 2915 8141 2892 8120 2870 8194
2895 8195
TIME...MOT...LOC 2114Z 252DEG 2KT 2903 8142
DWSThe office that day
Everything else NWS Melbourne, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 3, 8:02 PM EDT | Areal Flood Advisory | MLB | Lake | 58 min |
| Jul 4, 1:49 PM EDT | Special Weather Statement | MLB | Indian River | 26 min |
| Jul 4, 2:34 PM EDT | Special Weather Statement | MLB | Osceola | 56 min |
| Jul 4, 3:29 PM EDT | Special Weather Statement | MLB | Seminole | 46 min |
| Jul 4, 3:39 PM EDT | Special Weather Statement | MLB | Okeechobee | 36 min |
| Jul 4, 4:55 PM EDT | Special Weather Statement | MLB | Volusia | 65 min |
| Jul 4, 5:02 PM EDT | Special Marine Warning | MLB | 58 min | |
| Jul 4, 5:17 PM EDT | Special Weather Statement | MLB | Lake | 58 min |
| Jul 4, 5:40 PM EDT | Special Weather Statement | MLB | Okeechobee | 50 min |
| Jul 4, 5:44 PM EDT | Severe Thunderstorm Warning | MLB | Lake | 33 min |
| Jul 4, 6:08 PM EDT | Special Weather Statement | MLB | Lake | 52 min |
| Jul 4, 6:21 PM EDT | Special Weather Statement | MLB | Flagler | 39 min |
| Jul 4, 6:56 PM EDT | Special Weather Statement | MLB | Martin | 49 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.